# SDR CA190418003

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SWAPPING BLEEDS ON CLIMB OUT, RECEIVED A RIGHT PACK HI TEMP CAUTION MESSAGE.  CORRECTIVE ACTION: LEFT PACK REPLACEMENT (TC# 20190418003)
